Showing 1–12 of 18 results

Show sidebar
Close

PARACAP – PARACETAMOL 500MG TABLET [10 TABLETS/STRIP]

RM4.50
MFG DATE: 03/2022 EXP DATE: 03/2025 PARACAP - PARACETAMOL 500MG TABLETS 👉 10 tablets/strip Ingredients👉 Paracetamol Indications/Uses👉 Relief Headache, Fever, Mild to Moderate Pain (same as PANADOL) Direction of use: Adult & children > 12 years old 👉 1 - 2 tablets for every 4 - 6 hours (Maximum: 8 tablets daily) Children (10-12 years old) 👉 Half tablet for every 4 - 6 hours